MAUDE Adverse Event Report: ZimVie US Corp LLC CERTAIN® TITANIUM HEXED SCREW; Dental Screw

ZimVie US Corp LLC CERTAIN® TITANIUM HEXED SCREW; Dental Screw
Catalog Number IUNIHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient presented with the crown and fractured screws.The screws had fractured at the head, with the fractured head remaining inside the crown, while the remaining portion of the screws had not only become detached but had also unscrewed and was found in the patient¿s mouth.Tooth site 36.Placed on (b)(6)2026 and removed on (b)(6)2026.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10.Concomitant medical products: iuniht, certain® titanium hexed screw lot 1022813.

Brand Name
CERTAIN® TITANIUM HEXED SCREW
Common Device Name
Dental Screw
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50930159
Report Number0001038806-2026-04932
Device Sequence Number15829799
Product Code NHA
UDI-Device Identifier00844868008545
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIUNIHT
Device Lot Number1304626
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental screw See H10 Narrative
Patient Age72 YR
Patient SexMale